# SDR 9702779976

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9340
- Make and model: Doug DC-9-31
- Aircraft serial: 47389
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND FORWARD PASSENGER OVERHEAD EMERGENCY LIGHTS DIM.  REPLACED BATTERY ABOVE FORWARD LAVATORY AND DROP CEILING, OPERATIONAL CHECK NORMAL.
